Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 187–189 (Mi umn8771)  

Mathematical Events in the USSR
Doctor's theses

Calculating-analytical machines and their application to mathematical problems

I. Ya. Akushskii


Full text: PDF file (525 kB)

Bibliographic databases:

Citation: I. Ya. Akushskii, “Calculating-analytical machines and their application to mathematical problems”, Uspekhi Mat. Nauk, 3:5(27) (1948), 187–189

Citation in format AMSBIB
\Bibitem{Aku48}
\by I.~Ya.~Akushskii
\paper Calculating-analytical machines and their application to mathematical problems
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 187--189
\mathnet{http://mi.mathnet.ru/umn8771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27184}


Linking options:
  • http://mi.mathnet.ru/eng/umn8771
  • http://mi.mathnet.ru/eng/umn/v3/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:290
    Full text:132
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022